Found: 10 resources


Narrow your search

Resource type

article (10)


Language

English (6)

Arabic and English (1)


Year
From To Submit

2020 (1)

2019 (3)

2017 (4)

2015 (1)

2014 (1)

Listing 1 - 10 of 10
Sort by

New Properties of Anti Fuzzy Ideals of Regular Semigroups

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2019, Volume 32, Issue 3, Pages 109-116

On intuitionistic Fuzzy Asly Ideal of Ring

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2020, Volume 33, Issue 2, Pages 115-119

A Fuzzy ∧- ideal of a Bℋ-algebra

Journal of Kufa for Mathematics and Computer, 2017, Volume 4, Issue 2, Pages 27-33

A study on SS- π- regular fuzzy ideals of semi groups

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 4, Pages 77-81

Listing 1 - 10 of 10
Sort by